# SDR ALGA093962

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- Aircraft time: 24,550 hours
- Engine: Allsn 250C30P
- Engine time: 5,530 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 6893672
- Part serial: KU503640
- Condition: Spalled
- Location: Gearbox
- Part time: 1,081 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HEAVY SPALLING ON GEAR TEETH.
